Gallardo-Gutierrez, E.A. and Partington, J.R. (2008) Common hypercyclic vectors for families of operators. Proceedings of the American Mathematical Society, 136 (1). pp. 119-126. ISSN 0002-9939
Abstract
We provide a criterion for the existence of a residual set of common hypercyclic vectors for an uncountable family of hypercyclic operators which is based on a previous one given by Costakis and Sambarino. As an application, we get common hypercyclic vectors for a particular family of hypercyclic scalar multiples of the adjoint of a multiplier in the Hardy space, generalizing recent results by Abakumov and Gordon and also Bayart. The criterion is applied to other specific families of operators.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2008 American Mathematical Society. This is an author produced version of a paper published in Proceedings of the American Mathematical Society . Uploaded in accordance with the publisher's self archiving policy. |
Keywords: | unimodular point spectrum, invariant |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Repository Administrator York |
Date Deposited: | 28 Feb 2008 12:03 |
Last Modified: | 25 Oct 2016 13:10 |
Published Version: | http://dx.doi.org/10.1090/S0002-9939-07-09053-3 |
Status: | Published |
Publisher: | American Mathematical Society |
Refereed: | Yes |
Identification Number: | 10.1090/S0002-9939-07-09053-3 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:3660 |